Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 7:48 PM EDT for 4 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2019, 7:48 PM EDT (23:48 UTC)
- Expired
- Mar 25, 2019, 8:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Hancock County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WUUS52 KFFC 252348
SVRFFC
GAC133-141-211-237-260015-
/O.NEW.KFFC.SV.W.0033.190325T2348Z-190326T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
748 PM EDT MON MAR 25 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Morgan County in north central Georgia...
Putnam County in central Georgia...
Western Hancock County in east central Georgia...
South central Greene County in east central Georgia...
* Until 815 PM EDT.
* At 748 PM EDT, a severe thunderstorm was located near Eatonton,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Reynolds Plantation, Phoenix, Liberty, Devereux, Harmony,
Oconee Springs Park, Warfield, Willard, Rockville, Rock Eagle 4-H
Center, Central Georgia Experiment Stn and Shoulderbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3314 8307 3331 8354 3343 8353 3348 8344
3349 8329 3341 8294
TIME...MOT...LOC 2348Z 287DEG 33KT 3336 8335
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
497
WWUS52 KFFC 260006
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
806 PM EDT MON MAR 25 2019
GAC211-260016-
/O.CAN.KFFC.SV.W.0033.000000T0000Z-190326T0015Z/
Morgan GA-
806 PM EDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3314 8307 3330 8341 3342 8335 3347 8320
3341 8294
TIME...MOT...LOC 0006Z 287DEG 33KT 3331 8316
$$
GAC133-141-237-260015-
/O.CON.KFFC.SV.W.0033.000000T0000Z-190326T0015Z/
Putnam GA-Hancock GA-Greene GA-
806 PM EDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN PUTNAM...WESTERN HANCOCK AND SOUTH CENTRAL GREENE
COUNTIES...
At 806 PM EDT, a severe thunderstorm was located over Oconee Springs
Park, or 10 miles west of Sparta, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eatonton, Reynolds Plantation, Phoenix, Liberty, Rockville, Devereux,
Shoulderbone, Oconee Springs Park and Warfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3314 8307 3330 8341 3342 8335 3347 8320
3341 8294
TIME...MOT...LOC 0006Z 287DEG 33KT 3331 8316
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:01 PM EDT, 47 minutes earlier.
Area forecast discussion, Mar 25, 7:01 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 701 PM EDT Mon Mar 25 2019 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 334 PM EDT Mon Mar 25 2019/ SHORT TERM /Tonight through Tuesday Night/... Tricky forecast for the start of the short term with if and how much possible strong to severe convective development occurs late this afternoon into evening with upper wave/cold pool pushing in from the west and if any sfc destabilization happens. Some rather dense cloud coverage has limited warming/instability across north GA for the time being and even though a pocket of some clearing is advecting in from the west, some stratocu is quickly filling in. That being said... hi-res models are consistent with scattered initiation across AL here in the next few hours that continue into north and part of central GA and it wouldn't take much CAPE given the very low freezing level and aforementioned cooling aloft/steepening lapse rates to generate thunderstorms capable of hail. Will be holding steady on the forecast given these factors, and may just be a bit delayed than previous thoughts. Wedge front builds in Tuesday and has enough forcing and CAM agreement to warrant slight to low end chance pops for shower development. Decent inversion aloft will keep things capped so not including thunder mention. A secondary much weaker upper shortwave looks to push across western and central GA late Tuesday into the overnight so have held onto some slight shower chances accordingly. Cooler temps expected Tuesday in the upper 50s to low 60s for most areas given wedge, and lows Tuesday night will be back in the low 40s to upper 30s. Baker LONG TERM /Wednesday through Monday/... No significant weather impacts expected in the long term period. Main concerns are timing of precip and chance of convection associated with next system, currently progged for Sunday and beyond. Pattern at start of period characterized by NW flow aloft over the southeast CONUS with shortwave trough east of southeast U.S. Atlantic coast. Wed and Thurs will be great days to be outside, with clear skies and warm daytime temps and cool morning temps. Could see some areas of far northeast GA approach freezing temps Tues and Wed night. By Thurs large shortwave centered over Hudson's Bay with flow extending well into OH/TN valley, Could see some clouds over north GA in the westerlies. Flow becomes WSWly aloft Friday with warming and increasing high clouds. At this point, 12Z models diverge somewhat but in better agreement than prev cycles. GFS/CMC faster while EC slower, but all bring in precip Sat/Sun. Too far out to indicate likelihood of convection or precip amounts with any confidence. Did see that GFS has much more intense evolution of second shortwave behind the weekend system which greatly modulates precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon based on lack of model consensus and large discrepancy of fcst impacts (i.e. if you want to see heavy rain and the washing of pollen, bet on the GFS). Until then, with rainfall with today's system mainly expected over north GA, drought conditions over middle GA will continue to expand. SNELSON PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/ LONG TERM /Tuesday Night through Sunday/... A secondary closed upper low behind the main trough could lead to some wraparound cloud coverage and additional light showers and graupel (the latter due to very cold temperatures in the core of the system) on Tuesday. These conditions should be coming to an end by Tuesday night as the extended period begins. Upper-level ridging will then build in to the southeastern CONUS on Wednesday and an associated surface high will simultaneously move east of the Appalachians. High pressure will then progressively build southward from this high across the forecast area during the later half of the work week. Clearing skies and dry conditions will be anticipated to return on Wednesday and lead to gradual warming through the end of the week. High temperatures mainly 5-10 degrees below climatological normals on Wednesday gradually increasing to 4-8 degrees above climatological normals by Saturday. The next system approaches the area during the coming weekend as an upper level longwave trough moves eastward from the Great Plains towards the Atlantic Coast. At the surface, a low pressure system is expected to drop a cold front into the the Mississippi Valley by Saturday night. This front is expected to push southeastward towards the forecast area Sunday as the low quickly retreats to the northeast. Model guidance is trending towards better agreement, but still remains somewhat inconsistent with the handling of this system as the front approaches Georgia. Latest GFS presents a faster, drier solution with precipitation ahead of the front entering the area late Saturday night and clearing the forecast area Sunday night, while the latest ECMWF presents a slower, wetter solution with precipitation entering Sunday morning and lingering until the front clears Monday morning. Sufficient instability is possible across central Georgia during the daytime on Sunday to support thunderstorm development, so included a slight chance of thunderstorms across the southern portion of the forecast area at that time. Will continue to monitor severe weather potential in ensuing forecasts for severe potential as model guidance continues to come into better agreement. King && .AVIATION... 00Z Update... Area of scattered showers/tsra will diminish from the northwest this evening and should clear the TAF sites by 06Z. Cigs should remain VFR through 06Z and then a decrease in cigs to MVFR late tonight and continuing through most of the day Tuesday. Scattered showers will develop along a backdoor front that will move across the forecast area Tuesday afternoon. Winds will be northwest 5 to 10kts through early Tuesday morning shifting to the northeast behind the back door front late Tuesday morning and afternoon. //ATL Confidence...00Z Update... Medium on timing on onset of MVFR cigs. Medium on timing of shra Tuesday afternoon. High on remainder of the elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 49 60 38 61 / 70 10 10 0 Atlanta 50 60 41 62 / 70 30 20 0 Blairsville 43 58 35 60 / 60 30 20 0 Cartersville 47 59 41 63 / 60 30 20 0 Columbus 51 65 44 65 / 60 30 20 0 Gainesville 48 59 39 59 / 60 20 20 0 Macon 51 64 41 64 / 70 30 20 0 Rome 48 60 42 64 / 50 20 20 0 Peachtree City 49 61 41 63 / 70 30 20 0 Vidalia 55 67 42 64 / 60 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....RW AVIATION...17
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1059 AM EDT Mon Mar 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1059 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An upper level system will push southeastward across the area today, bringing increased chances for showers and thunderstorms. Some storms could be strong to severe this afternoon into evening. The primary threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Sunday and Sunday night as a cold front moves through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 25, 7:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT MON MAR 25 2019
GAZ048-049-059-060-252345-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
715 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 745 PM EDT...
At 715 PM EDT...a line of strong thunderstorms was along a line
extending from near Godfrey to North Alcovy...and moving east at 30
mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Monticello, Newborn, Mansfield, Shady Dale, Stewart, Harmony,
Godfrey, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Calvin, Farrar, Eudora and North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3343 8325 3329 8363 3343 8387 3351 8384
3355 8358
TIME...MOT...LOC 2315Z 286DEG 25KT 3350 8355 3342 8382
HAIL...0.25IN
WIND...40MPHLocal storm report, Mar 25, 7:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT MON MAR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL ATLANTA 33.64N 84.43W
03/25/2019 M0.75 INCH CLAYTON GA ASOS
PENNY-SIZED HAIL FELL AT HARTSFIELD-JACKSON AIRPORT.
&&
EVENT NUMBER FFC1900121
RWILLISSpecial weather statement, Mar 25, 7:29 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EDT MON MAR 25 2019
GAZ045-046-055-057-260000-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
729 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...NORTHERN
CLAYTON...SOUTHWESTERN DEKALB AND NORTHWESTERN HENRY COUNTIES UNTIL
800 PM EDT...
At 728 PM EDT...a strong thunderstorm was over Ellenwood, or near
Jonesboro...moving east at 35 mph.
HAZARD...Winds up to 40 mph...nickel sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lake City, Lake Spivey, Rex, Magnet, Richardson Park, Ellenwood,
Hidden Valley Park, Fort Gillem, Panola Mountain State Park, Flippen,
Conley, Kelleytown and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3365 8437 3365 8435 3368 8435 3369 8434
3362 8398 3357 8400 3352 8405 3352 8404
3350 8403 3341 8407 3357 8442
TIME...MOT...LOC 2328Z 290DEG 32KT 3360 8431
HAIL...0.88IN
WIND...40MPHSpecial weather statement, Mar 25, 7:35 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
735 PM EDT MON MAR 25 2019
GAZ033-044>046-055-057-260000-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
735 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHWESTERN
ROCKDALE...CLAYTON...SOUTHERN DEKALB...NORTHWESTERN HENRY AND EASTERN
SOUTH FULTON COUNTIES UNTIL 800 PM EDT...
At 735 PM EDT...a line of strong thunderstorms was along a line
extending from West End to College Park to Union City...and moving
east at 50 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Conyers, Jonesboro, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Morrow, Hapeville, Lake City,
Lithonia, Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta,
Candler-Mcafee, Lakeview Estates, Belvedere Park, Lake Spivey and
Rex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3362 8462 3377 8444 3369 8400 3354 8408
3344 8420 3354 8444 3355 8444 3355 8446
TIME...MOT...LOC 2335Z 284DEG 43KT 3373 8442 3366 8448 3361 8455
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Mar 25, 7:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 PM EDT MON MAR 25 2019
GAZ056-058-059-067>072-079-260015-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Spalding GA-
Meriwether GA-Talbot GA-Pike GA-
738 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUTTS...LAMAR...NORTHERN
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHWESTERN JASPER...
SOUTHERN SPALDING...MERIWETHER...NORTHERN TALBOT AND PIKE COUNTIES
UNTIL 815 PM EDT...
At 737 PM EDT...a line of strong thunderstorms was extending from
near High Falls State Park to near Greenville...and moving east at
40 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Forsyth, Zebulon, Greenville,
Manchester, Woodbury, Milner, Warm Springs, Molena, Williamson,
Orchard Hill, Meansville, Aldora, Gay, Sunset Village, Lincoln Park,
The Rock and East Griffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3307 8481 3322 8447 3328 8408 3318 8362
3278 8448 3288 8472
TIME...MOT...LOC 2337Z 278DEG 36KT 3323 8404 3300 8466
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Mar 25, 7:43 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT MON MAR 25 2019
GAZ056>058-260015-
Butts GA-Spalding GA-Henry GA-
743 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN SPALDING AND
SOUTHEASTERN HENRY COUNTIES UNTIL 815 PM EDT...
At 743 PM EDT...a strong thunderstorm was over Luella, or near
McDonough...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jackson, Locust Grove, Flovilla, Jenkinsburg, Luella, McKibben,
Indian Springs State Park and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3341 8423 3336 8386 3334 8386 3333 8384
3322 8388 3334 8426
TIME...MOT...LOC 2343Z 287DEG 33KT 3335 8415
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Mar 25, 4:03 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Mar 25, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Mar 25, 5:04 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Mar 25, 5:16 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Mar 25, 5:23 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 5:38 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 25, 5:46 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Mar 25, 5:47 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 43 min |
| Mar 25, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Mar 25, 6:04 PM EDT | Special Weather Statement | FFC | Rockdale | 41 min |
| Mar 25, 6:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 6:12 PM EDT | Special Weather Statement | FFC | Upson | 48 min |
| Mar 25, 6:16 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 29 min |
| Mar 25, 6:28 PM EDT | Special Weather Statement | FFC | Heard | 47 min |
| Mar 25, 6:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Mar 25, 6:30 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Mar 25, 6:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Mar 25, 6:35 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Mar 25, 6:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Mar 25, 6:47 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 28 min |
| Mar 25, 6:54 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Mar 25, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Mar 25, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Mar 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 45 min |
| Mar 25, 7:03 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 42 min |
| Mar 25, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Mar 25, 7:09 PM EDT | Special Weather Statement | FFC | Troup | 51 min |
| Mar 25, 7:15 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 25, 7:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Mar 25, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 44 min |
| Mar 25, 7:35 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 25 min |
| Mar 25, 7:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Upson | 37 min |
| Mar 25, 7:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.